| Model Number |
FX6012SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
09/06/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx6012swc was removed on (b)(6) 2017 due to loss of osseointegration 2 years and 1 month after implantation.The patient has history of hypertension and diabetes.The doctor noted local infection and pain during explantation.The patient required another surgical intervention to recover.